advertisement
Question
Posted by: michelle | 2007/02/25

endometriosis 5mnths since operative lap

After my op lap I was perscribed marvelon. I did not take the medication. I was always uncomfortable with contraceptives.

The dr. who performed the procedure told me that I have moderate endo, that my ovaries are behind my womb and that my bladder is upside down. How can this be normal, he didn't seem to be worried about it.

Also I have had a numerous yeast infections and was medicated diffrently every time. Why does it keep coming back. It is very uncomfortable and looks like cottage cheese. I also have it in my mouth in the form of loose white skin on the inside of my cheek. Does it have anything thing to do with the endo?

I would like to inform those in pain of a tablet I am taking called prexige (i have 400mg) It was perscribed to me before my op when it just became available in SA. It has helped tremendously and I only take one tablet a day when I need to. ask your gyne if it is suitable for your condition.

My heart goes out to all with endo, it seems to be affecting so many of us, but I am thankfull for this forum it has tought me so much and it made me stronger.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The thrush is not related to endometriosis. Have a look at the Top 5 questions for ways of preventing recurrences.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement